Curriculum vitae

Bouin Emeric

Associate Professor
CEREMADE

bouinping@ceremade.dauphinepong.fr

Biography

The scientific interests of Emeric Bouin are the theoretical and numerical analysis of partial differential equations related to physics and biology. He is particularly interested in obtaining qualitative and quantitative results on models from concrete applications.

Latest publications

Articles

Coville J., Bouin E., Legendre G. (2023), A simple flattening lower bound for solutions to some linear integrodifferential equations, Zeitschrift für Angewandte Mathematik und Physik, vol. 74, n°234, p. 7

Garnier J., Cotto O., Bouin E., Bourgeron T., Lepoutre T., Ronce O., Calvez V. (2023), Adaptation of a quantitative trait to a changing environment : new analytical insights on the asexual and infinitesimal sexual models, Theoretical Population Biology, vol. 152, p. 1-22

Bouin E., Dolbeault J., Lafleche L., Schmeiser C. (2022), Fractional hypocoercivity, Communications in Mathematical Physics, vol. 390, p. 1369–1411

Bouin E., Legendre G., Lou Y., Slover N. (2021), Evolution of anisotropic diffusion in two-dimensional heterogeneous environments, Journal of Mathematical Biology, vol. 82, n°36

Bouin E., Dolbeault J., Lafleche L., Schmeiser C. (2021), Hypocoercivity and sub-exponential local equilibria, 2199-1413, vol. 194, p. 41–65

Bouin E., Dolbeault J., Mischler S., Mouhot C., Schmeiser C. (2020), Hypocoercivity without confinement, Pure and Applied Analysis, vol. 2, n°2, p. 203-232

Bouin E., Dolbeault J., Schmeiser C. (2020), A variational proof of Nash’s inequality, Atti della Accademia Nazionale dei Lincei. Classe di scienze fisiche, matematiche e naturali, Matematica e applicazioni, vol. 31, n°1, p. 211-223

Bouin E., Henderson C., Ryzhik L. (2020), The Bramson delay in the non-local Fisher-KPP equation, Annales de l'Institut Henri Poincaré (C) Analyse non linéaire, vol. 37, n°1, p. 51-77

Bouin E., Dolbeault J., Schmeiser C. (2020), Diffusion and kinetic transport with very weak confinement, Kinetic & Related Models, vol. 13, n°2, p. 345-371

Bouin E., Caillerie N. (2019), Spreading in kinetic reaction-transport equations in higher velocity dimensions, European Journal of Applied Mathematics, vol. 30, n°2, p. 219-247

Bouin E., Chan M., Henderson C., Kim P. (2018), Influence of a mortality trade-off on the spreading rate of cane toads fronts, Communications in Partial Differential Equations, vol. 43, n°11, p. 1627-1671

Bouin E., Garnier J., Henderson C., Patout F. (2018), Thin front limit of an integro–differential Fisher–KPP equation with fat–tailed kernels, SIAM Journal on Mathematical Analysis, vol. 50, n°3, p. 3365-3394

Bouin E., Henderson C., Ryzhik L. (2017), The Bramson logarithmic delay in the cane toads equations, Quarterly of Applied Mathematics, vol. 75, n°4, p. 599-634

Bouin E., Henderson C. (2017), Super-linear spreading in local bistable cane toads equations, Nonlinearity, vol. 30, n°4, p. n°1356

Bouin E., Hoffmann F., Mouhot C. (2017), Exponential decay to equilibrium for a fibre lay-down process on a moving conveyor belt, SIAM Journal on Mathematical Analysis, vol. 49, n°4, p. 3233-3251

Bouin E., Henderson C., Ryzhik L. (2017), Super-linear spreading in local and non-local cane toads equations, Journal de mathématiques pures et appliquées, vol. 108, n°5, p. 724-750

Prépublications / Cahiers de recherche

Bouin E., Dolbeault J., Ziviani L. (2023), L 2 Hypocoercivity methods for kinetic Fokker-Planck equations with factorised Gibbs states, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 23 p.

Bouin E., Coville J., Zhang X. (2023), Acceleration or finite speed propagation in weakly monostable reaction-diffusion equations, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 24 p.

Bouin E., Mouhot C. (2022), Quantitative fluid approximation in transport theory: a unified approach, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 40 p.

Bouin E., Coville J., Legendre G. (2021), Sharp exponent of acceleration in general nonlocal equations with a weak Allee effect, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 45 p.

Bouin E., Calvez V., Grenier E., Nadin G. (2016), Large deviations for velocity-jump processes and non-local Hamilton-Jacobi equations, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 55 p.

Back to the list